The profile of bubbling solutions of a class of fourth order geometric equations on 4-manifolds

Gilbert Weinstein, Lei Zhang

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)

Abstract

We study a class of fourth order geometric equations defined on a 4-dimensional compact Riemannian manifold which includes the Q-curvature equation. We obtain sharp estimates on the difference near the blow-up points between a bubbling sequence of solutions and the standard bubble
Original languageEnglish
Pages (from-to)3895 - 3929
Number of pages35
JournalJournal of Functional Analysis
Volume257
Issue number12
DOIs
Publication statusPublished - 2009
Externally publishedYes

Cite this